博碩士論文 100281003 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:6 、訪客IP:100.24.122.117
姓名 沈宏螢(Hung-Ying Shen)  查詢紙本館藏   畢業系所 數學系
論文名稱 論橢圓偏微分方程解的結構: (一)自對偶 陳-西蒙斯CP(1)模型 (二)一些非線性橢圓系統
(On the Structure of Solutions for Elliptic Partial Differential Equations: (1) The Self-Dual Chern-Simons CP(1) Model (2) Some Nonlinear Elliptic Systems)
相關論文
★ 薛丁格方程式上直立波解的分類。★ Conformality of Planar Parameterization for Single Boundary Triangulated Surface Mesh
★ 一些線性矩陣方程其平滑及週期的最小 l_2-解之探討★ 關於漢米爾頓矩陣的某些平滑性分解
★ 在N維實數域之雙調和微分方程★ 一維動態系統其週期解之研究
★ 一些延滯方程其週期解之探討★ On the Blow-up solutions of Biharmonic Equation on a ball
★ 雙調和微分方程其正整域解的存在性與不存在性之探討★ 高階橢圓偏微分方程解的存在性及其行為之研究
★ 有絲分裂中染色體運動之動態分析★ 非線性橢圓方程及系統中解的唯一性和結構性之探討
★ On the Positive Solution for Grad-Shafranov Equation★ 關於三物種間之高流動性Lotka-Vollterra競爭擴散系統的波形極限行為
★ 非線性橢圓型偏微分方程系統之解結構分析★ On the study of the Golden-Thompson inequality
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   至系統瀏覽論文 (2021-8-1以後開放)
摘要(中) 摘要

本論文我們分成兩個部分:(一)自對偶陳-西蒙斯 CP (1)模型 (二)一些非線性橢圓系統。
我們考慮來自陳-西蒙斯平面的物質場理論與陳-西蒙斯規範場在CP (1)形式下的交互作用的非線性方程。我們在單一渦流點的情況下建立了非拓樸解之通量的銳利區域,也得到了所有形態的解的分類之證明。更進一步,我們也給了在參考文獻 [21]的定理1.3完全的結果與證明。
在另一方面,我們在 p ≥ n+2 的條件下證明了 (0.1)非線性橢圓系統
n−2


1Φq
⎨ ΔΦ1 − Φ1 + θ1Φp 2 =0

ΔΦ2 − Φ2 + θ2Φ1qΦp
⎩ 2 =0 ,
where n> 2, θ1,θ2 > 0, p> 1, and q> 0,不具有兩者皆奇異的正的全域徑解以及在原點為中心,半徑 R的有界定義域上也不具有兩者皆奇異的正的徑解。如果我們將 (0.1)的徑解延拓到負值,我們證得了全域徑解的存在性,而且更進一步,我們得到在每一個有限區間徑解的行為都分別被兩個二次多項式上下界住的結果。事實上,我們證明了其他更一般形式的非線性橢圓系統的徑的全域解的存在性。更進一步,我們得到 (0.1)非線性橢圓系統正的徑解的行為的一些特徵。
摘要(英) Abstract

We separate this thesis into two parts: (I) The Self-Dual Chern-Simons CP (1) Model (II) Some Nonlinear Elliptic Systems.
We consider the nonlinear equation arising from the Chern-Simons theory of planar matter fields interacting with the Chern-Simons gauge field in a CP (1) invariant fashion. Then we establish the sharp region of flux for non-topological solutions and prove the clas¬sification of solutions of all types in the case of one vortex point. Moreover, we also give the complete result of Theorem 1.3 in [21].
On the other hand, we prove that the systems of nonlinear elliptic equations 

 ∆Φ1 − Φ1 + 81Φp 1Φ2 q =0
(0.1)

∆Φ2 − Φ2 + 82Φ1qΦp
 2 =0 where n> 2, 81,82 > 0, p> 1, and q> 0, do not possess any both singular positive radial solutions on the entire domain Rn {0} and on any bounded domain Ω {0}, where Ω is an open ball with radius R and the center at the origin if p ≥ n+2 Also, we prove the
n−2. existence of radial entire solutions of (0.1) if we extend the values of radial solutions of (0.1) to negative, and furthermore we obtain that the behaviors of the radial solutions of (0.1) on each finite in¬terval [0,R] are bounded by two quadratic polynomials, respectively. Actually, we prove the existence of radial entire solutions for other more general nonlinear elliptic systems. Furthermore, we also obtain some characteristics of the behaviors of positive radial solutions of (0.1).
關鍵字(中) ★ 自對偶 陳-西蒙斯CP(1)模型
★ 非線性橢圓系統
★ 解的分類
★ 通量的銳利區域
★ 徑的全域解的存在性
★ 兩者皆奇異的正的徑解的不存在性
關鍵字(英) ★ Self-Dual Chern-Simons CP(1) Model
★ Nonlinear Elliptic Systems
★ classification of solutions
★ sharp region of flux
★ existence of radial entire solutions
★ nonexistence of both singular positive radial solutions
論文目次 Contents

I On the Structure of Solutions for Self-Dual Chern-Simons CP (1) Model 1
1 Motivation and Background 1
2 Problems and Main Results 2
3 Linearization 5
4 Existence of Solutions 9
5 Sharp Region of Flux for Radial Solutions 10
6 Uniqueness of the Flux for Non-topological Solutions 17
7 Asymptotic Behavior and Sharp Region of Flux 18

II On the Structure of Solutions for Some Nonlinear Elliptic Systems 25
8 Motivation and Background 25
9 Problems and Main Results 26
10 Nonexistence of Both Singular Positive Solutions 28
11 Existence of Radial Entire Solutions 36
12 Characteristic of Radial Solutions 38
參考文獻 References

[1] N. Akhmediev, A. Ankiewicz, Partially Coherent Solitons on a Finite Background, Phys. Rev. Lett. 82(1999), 2661, 1-4.
[2] K. Arthur, D. H. Tchrakian and Y. Yang, Topological and nontopological self-dual Chern-Simons soli¬tons in a gauged O(3) σ model, Phys. review D 54(1996), no.8, 5245-5258.
[3] T. Bartsch, Z.-Q. Wang and J. Wei , Bound states for a coupled Schr¨odinger system, J. fixed point theory appl. 2 (2007), 353-367.
[4] J. Busca, B. Sirakov, Symmetry results for semilinear elliptic systems in the whole space, J. Differential Equations 163 (2000) , 41-56.
[5] D.Chae and H.-S.Nam, Multiple Existence of the Multivortex Solutions of the Self-Dual Chern-Simons CP (1) Model on a Doubly Periodic Domain, Lett.Math.Phy. 49(1999), 297-315.
[6] H. Chan, C.-C. Fu, and C.-S. Lin, Non-topological multi-vortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys. 231(2002), 189-221.
[7] C.-C. Chen and C.-S. Lin, Uniqueness of the ground state solutions of ∆u + f(u)=0 in Rn ,n ≥ 3, Comm. Partial Differential Equations 16 (1991), 1549–1572.
[8] W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991), 615-622.
[9] Z.-Y. Chen, Topological solutions for self-dual Chern-Simons CP (1) model with large Chern-Simons coupling constant, Proc. Amer. Math. Soc. 144 (2016), 191-203.
[10] Z.-Y. Chen and J.-L. Chern, The Analysis of Solutions for Maxwell-Chern-Simons O(3) Sigma Model, Preprint.
[11] Z.-Y. Chen and J.-L. Chern, Sharp Range of Flux and the Structure of Solutions for Self-Dual Maxwell-Chern-Simons O(3) Sigma Model, Preprint.
[12] Z.-Y. Chen, J.-L. Chern, J.-P. Shi, Y.-L. Tang , On the uniqueness and structure of solutions to a coupled elliptic system, J. Differential Equations 249 (2010), 3419-3442.
[13] K.-S. Cheng, J.-L. Chern , Existence of positive entire solutions of Some Semilinear Elliptic Equations,
J. Differential Equations 98 (1992), 169-180.
[14] K.-S. Cheng and C.-S. Lin, On the asymptotic behavior of solutions of the conformal Gaussian curvature equations in R2, Math. Annalen 308(1997), 119-139.
[15] J.-L. Chern, Z.-Y. Chen, J.-H. Chen, Y.-L. Tang , On the Classification of Standing Wave Solutions for the Schr¨odinger Equation, Communications in Partial Differential Equations, 35 (2010), 275-301.
[16] J.-L. Chern, Z.-Y. Chen, H.-Y. Shen, Classification of Solutions for Self-Dual Chern-Simons CP(1) Model, submitted 2020.
[17] J.-L. Chern, S. Yotsutani, N. Kawano, A Note on the Uniqueness and Structure of Solutions to the Dirichlet Problem for Some Elliptic Systems, Proceedings of Equadiff, pp.(2017),283-286
[18] K. Choe, Existence of nontopological solutions in the Chern-Simons gauged O(3) sigma models, Preprint.
[19] K. Choe and J. Han, Existence and properties of radial solutions in the self-dual Chern-Simons O(3) sigma model, J. Math. Phys. 52(2011), no.8, 082301, 20 pp.
[20] K. Choe, J. Han, and C.-S. Lin, Bubbling solutions for the Chern-Simons gauged O(3) sigma model in R2, Discrete Cont. Dyn. Syst. 34 (2014), no. 7, 2703V2728.
[21] K. Choe, J. Han, C.-S. Lin and T.-C. Lin, Uniqueness and solution structure of nonlinear equations arising from the Chern-Simons gauged O(3) sigma models, J. Differential Equations 255(2013),2136¬2166.


[22] K. Choe and H.-S. Nam, Existence and Uniqueness of topological multivortex solutions in the self-dual Chern-Simons CP (1) model, Nonlinear Analysis 66,(2007), 2794-2813.
[23] N. Choi and J. Han, Remarks on nontopological solutions in the self-dual Chern-Simons gauged O(3) sigma models, Bull. Korean Math. Soc. 53(2016), no.3, 765V777.
[24] B. Gidas, W.-M. Ni, L. Nirenberg , Symmetry of positive solutions of nonlinear elliptic equations in Rn, Math. Anal. Appl. Part A. 7A (1981), 369-402.
[25] B. Gidas, J. Spruck , Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 36 (1981), 525-598.
[26] Jongmin Han and Kyungwoo Song, Existence and Asymptotic of Topological Solutions in the Self-Dual Maxwell-Chern-Simons O(3) Sigma Model, J. Diff. Eqn. 250(2011), 204-222.
[27] R. Johnson, X. Pan, Y. Yi , : Singular Ground States of Semilinear Elliptic Equations Via Invariant Manifold Theory, Nonlinear Analysis, Theory, Methods and Applications, Vol. 20 (1993), 1279-1302.
[28] D. Joseph, T. Lundgren , Quasilinear Dirichlet problems driven by positive sources, Arch. Rat. Mech. Anal. 49, pp(1973), 241-269.
[29] M.-K. Kwong, Uniqueness of positive solutions of ∆u − u + up =0 in Rn, Arch. Rational Mech. Anal. 105 (1989), 243–266.
[30] C-M. Li, L. Ma , Uniqueness of Positive Bound States to Schr¨odinger Systems with Critical Exponents, SIAM J. Math. Anal. 40 , no. 3 (2008), 1049-1057.
[31] T.-C. Lin , J. Wei , Ground state of N Coupled Nonlinear Schr¨odinger Equations in Rn , n ≤ 3, Comm. Math. Phys. 255 (2005), 629-653.
[32] P.L.Lions , On the Existence of Positive Solutions of Semilinear Elliptic Equations, Siam Review, V24, N4 (1982), 441-467.
[33] K. Mcleod, Uniqueness of positive radial solutions of ∆u + f(u)=0 in Rn,II, Trans. of AMS. 339(2) (1993), 495-505.
n+2 n−2
[34] W.-M. Ni , On the elliptic equation ∆u + k(x)u =0, its generalizations, and applications in geometry, Indiana Univ. Math. J. 31 (1982), 493-529.
[35] W.-M. Ni, J. Serrin, Nonexistence theorems for singular solutions of quasilinear partial differential equations, Comm. Pure Appl. Math. 39 (1986), 379-399.
[36] X. Pan , Positive solution of ∆u + k(x)up =0 without decay condition on k(x), Proceeding of the American Mathematical Society, V115, N3 (1992), 699-710.
[37] D.H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. Journal 21 (1972). 979-1000
[38] J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory: existence and approximation, Ann. Inst. H. Poincar´e Anal. Non Lin´eaire 12(1995), 75-97.
[39] Y. Yang, Solitons in Filed Theory and Nonlinear Analysis, Springer Monographs in Mathematics, Springer-Verlag, New York, 2001.
指導教授 陳建隆(Jann-Long Chern) 審核日期 2020-7-30
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明